Alert archive / North Dakota / Red Flag Warnings in 2011

Red Flag Warning 1, NWS Bismarck, ND

May 16, 20119 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at May 16, 2011, 3:46 AM MDT for 9 counties in North Dakota. It took effect at May 16, 2011, 12:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 16, 2011, 3:46 AM MDT (09:46 UTC)
In effect from
May 16, 2011, 12:00 PM MDT
Expired
May 16, 2011, 8:00 PM MDT
In force
8 hr
Issued by
NWS Bismarck, ND

Counties Billings County, ND, Bowman County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 202 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 2:30 PM MDTHIGH SUST WINDS 42Fryburg, NDGUSTING TO 51 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2308 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WWUS83 KBIS 160946
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
446 AM CDT MON MAY 16 2011

...RED FLAG WARNING FOR FAR WESTERN NORTH DAKOTA THIS AFTERNOON
AND EARLY EVENING...

.THE COMBINATION OF STRONG WINDS OF 35 TO 45 MPH WITH GUSTS OVER
50 MPH AT TIMES...MINIMUM RELATIVE HUMIDITIES OF 25 TO 35
PERCENT...AND PERCENT GREEN VALUES OF 20 TO 25 PERCENT TODAY WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SHOULD A FIRE IGNITE
THERE IS A GREAT POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

COUNTIES INCLUDED IN THE RED FLAG WARNING INCLUDE
DIVIDE...WILLIAMS...MCKENZIE...BILLINGS...GOLDEN
VALLEY...DUNN...STARK...SLOPE AND BOWMAN.

NDZ001-009-017-018-031>033-040-043-162200-
/O.NEW.KBIS.FW.W.0001.110516T1800Z-110517T0200Z/
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
BOWMAN-
446 AM CDT MON MAY 16 2011 /346 AM MDT MON MAY 16 2011/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR STRONG WINDS AND
LOW HUMIDITIES FOR FIRE WEATHER ZONES
001...009...017...018...031...032... 033...040 AND 043...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...9...17...18...31...32...33...40
...43

COUNTIES INCLUDED IN THE RED FLAG WARNING INCLUDE
DIVIDE...WILLIAMS...MCKENZIE...BILLINGS...GOLDEN
VALLEY...DUNN...STARK...SLOPE AND BOWMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JV
2 follow-up statements
696 
WWUS83 KBIS 162036
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
336 PM CDT MON MAY 16 2011

...RED FLAG WARNING FOR FAR WESTERN NORTH DAKOTA THIS AFTERNOON
AND EARLY EVENING...

...FIRE WEATHER WATCH EAST CENTRAL NORTH DAKOTA TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

.THE COMBINATION OF STRONG WINDS OF 35 TO 45 MPH WITH GUSTS OVER
50 MPH AT TIMES...MINIMUM RELATIVE HUMIDITIES OF 25 TO
35 PERCENT...AND PERCENT GREEN VALUES OF 20 TO 25 PERCENT TODAY
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SHOULD A FIRE
IGNITE THERE IS A GREAT POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

COUNTIES INCLUDED IN THE RED FLAG WARNING INCLUDE DIVIDE...
WILLIAMS...MCKENZIE...BILLINGS...GOLDEN VALLEY...DUNN...STARK...
SLOPE AND BOWMAN.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR EAST CENTRAL NORTH DAKOTA
TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE COMBINATION OF SOUTHEAST
WINDS BETWEEN 20 AND 35 MPH...MINIMUM RELATIVE HUMIDITIES AROUND
20 PERCENT...AND VERY HIGH FIRE DANGER INDICES COULD CONTRIBUTE TO
CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND TUESDAY EVENING.

COUNTIES INCLUDED IN THE FIRE WEATHER WATCH INCLUDE
ROLETTE...BOTTINEAU...MCHENRY...PIERCE...WELLS...FOSTER...AND
STUTSMAN. 

NDZ001-009-017-018-031>033-040-043-170200-
/O.CON.KBIS.FW.W.0001.000000T0000Z-110517T0200Z/
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
BOWMAN-
336 PM CDT MON MAY 16 2011 /236 PM MDT MON MAY 16 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 001... 009...017...018...031...032...033...040 AND 043...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...9...17...18...31...32...33...40
...43

COUNTIES INCLUDED IN THE RED FLAG WARNING INCLUDE DIVIDE...
WILLIAMS...MCKENZIE...BILLINGS...GOLDEN VALLEY...DUNN...STARK...
SLOPE AND BOWMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NDZ004-005-012-013-023-025-037-170400-
/O.NEW.KBIS.FW.A.0001.110517T1700Z-110518T0100Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN-
336 PM CDT MON MAY 16 2011

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 004... 005...012...013...023...025 AND 037...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...4...5...12...13...23...25...37

THE COMBINATION OF SOUTHEAST WINDS BETWEEN 20 AND 35 MPH...MINIMUM
RELATIVE HUMIDITIES AROUND 20 PERCENT...AND VERY HIGH FIRE DANGER
INDICES COULD CONTRIBUTE TO CRITICAL FIRE WEATHER CONDITIONS
TUESDAY AFTERNOON AND TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

KS
113 
WWUS83 KBIS 170207
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
907 PM CDT MON MAY 16 2011

...RED FLAG WARNING FOR FAR WESTERN NORTH DAKOTA HAS EXPIRED...

...FIRE WEATHER WATCH EAST CENTRAL NORTH DAKOTA TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

.WINDS HAVE DIMINISHED AND HUMIDITIES ARE ON THE RISE OVER WESTERN
NORTH DAKOTA THIS EVENING. THEREFORE THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE.

A FIRE WEATHER WATCH REMAINS IN EFFECT FOR EASTERN PORTIONS OF
CENTRAL NORTH DAKOTA...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.
THE COMBINATION OF SOUTHEAST WINDS BETWEEN 20 AND 35 MPH...MINIMUM
RELATIVE HUMIDITIES AROUND 20 PERCENT...AND VERY HIGH FIRE DANGER
INDICES COULD CONTRIBUTE TO CRITICAL FIRE WEATHER CONDITIONS
TUESDAY AFTERNOON AND TUESDAY EVENING.

COUNTIES INCLUDED IN THE FIRE WEATHER WATCH INCLUDE ROLETTE...
BOTTINEAU...MCHENRY...PIERCE...WELLS...FOSTER...AND STUTSMAN.

NDZ001-009-017-018-031>033-040-043-170315-
/O.EXP.KBIS.FW.W.0001.000000T0000Z-110517T0200Z/
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
BOWMAN-
907 PM CDT MON MAY 16 2011 /807 PM MDT MON MAY 16 2011/

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 001... 009...017...018...031...
032...033...040 AND 043...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...9...17...18...31...32...33...40
...43

WINDS HAVE DIMINISHED AND HUMIDITIES ARE ON THE RISE. THEREFORE
THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. 

$$

NDZ004-005-012-013-023-025-037-171415-
/O.CON.KBIS.FW.A.0001.110517T1700Z-110518T0100Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN-
907 PM CDT MON MAY 16 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 004...005...012...013...023...
025 AND 037...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...4...5...12...13...23...25...37

THE COMBINATION OF SOUTHEAST WINDS BETWEEN 20 AND 35 MPH...
MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT...AND VERY HIGH
FIRE DANGER INDICES COULD CONTRIBUTE TO CRITICAL FIRE WEATHER
CONDITIONS TUESDAY AFTERNOON AND TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
TWH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 16, 3:35 AM MDT, 11 minutes earlier.

Area forecast discussion, May 16, 3:35 AM MDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
435 AM CDT MON MAY 16 2011

.SHORT TERM...TODAY THROUGH TUESDAY...

MAIN CONCERN FOR TODAY IS STRONG WINDS AND FIRE DANGER CONCERNS
RESULTING FROM THE STRONG WINDS AND MODERATELY LOW RELATIVE
HUMIDITIES. SEE FIRE WEATHER SECTION FOR DETAILS.

THE 12 UTC ECMWF...GFS...AND NAM ARE IN GOOD OVERALL AGREEMENT FOR
THE SHORT TERM PERIODS...AND USED A BLEND OF NAM AND GFS FOR WIND
DETAILS AND DEWPOINTS. LARGE UPPER LEVEL LOW OVER THE ROCKIES WILL
MOVE EASTWARD VERY SLOWLY DUE TO THE SYNOPTIC SCALE BLOCKING OVER
THE CONUS.

SEVERAL HAZARDS TO DEAL WITH TODAY.

FIRSTLY...CANCELING THE FROST ADVISORY THAT HAD BEEN IN EFFECT THIS
MORNING IN THE SOUTH CENTRAL. ALTHOUGH SURFACE HIGH EXTENDS FROM
WESTERN ONTARIO/MINNESOTA/EASTERN NORTH DAKOTA...LIGHT SOUTHEAST
WINDS WERE KEEPING TEMPERATURES IN THE UPPER 30S TO MID 40S. THUS
KEPT A MENTION OF PATCHY FROST THIS MORNING BUT NOT A WIDESPREAD
THREAT.

SECONDLY...SOUTHEAST WINDS EXPECTED TO INCREASE TODAY AND BECOME
STRONG OVER THE WESTERN HALF OF THE STATE. H850 WINDS OF 40-45 KNOTS
ARE FORECAST. TEMPERATURES REACHING INTO THE 60S WILL ALLOW AN
ADIABATIC LAPSE RATE AND MOMENTUM TRANSFER OF WINDS FROM H850 WILL
TRANSLATE TO SURFACE WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH AT
TIMES. HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING...AND ALSO
EXPANDED THIS WARNING AREA EASTWARD TO INCLUDE DICKINSON AND
HETTINGER. ALSO EXPANDED THE WIND ADVISORY FOR TODAY TO INCLUDE
BURLEIGH AND EMMONS COUNTIES...AS FORECAST SOUNDINGS INDICATED
WESTERN PORTIONS OF THESE 2 COUNTIES WOULD REACH SUSTAINED WINDS OF
AT LEAST 30 MPH WITH GUSTS TO 40 MPH AT TIMES. DECOUPLING OF THE
SURFACE TO WINDS ALOFT SHOULD TAKE PLACE AROUND/JUST BEFORE SUNSET
SO WINDS SHOULD DECREASE DURING THE EVENING.

HOWEVER...ANOTHER WINDY DAY FOR TUESDAY AS THE NEARLY STATIONARY
UPPER LOW RESULTS IN THE SURFACE LEE-SIDE LOW TO MOVE EASTWARD
SLOWLY. HOWEVER...LINKING SURFACE TO ALOFT NOT CERTAIN BECAUSE OF
ANTICIPATED CLOUD COVER AND RAIN SHOWERS TO DEVELOP OVER THE WESTERN
HALF OF THE STATE WITH THE ARRIVAL OF UPPER LEVEL ENERGY FROM THE
AFOREMENTIONED UPPER LOW AND MORE LOW/MID LEVEL MOISTURE MOVING INTO
THE REGION.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
THE LONG TERM PERIOD IS EXPECTED TO BE QUITE ACTIVE AS A LARGE
WESTERN CONUS UPPER LOW GRADUALLY DRIFTS NORTHEAST INTO THE
PLAINS. MADE SOME ADDITIONAL MODEST INCREASES TO POPS THROUGH THE
PERIOD. CURRENT QPF PROJECTIONS INDICATE GENERAL 1-2 INCH AMOUNTS
WILL BE POSSIBLE THROUGH FRIDAY AFTERNOON OVER THE SOUTHWEST HALF
OF THE FORECAST AREA...WITH LESSER AMOUNTS TO THE NORTHEAST.
ADDITIONAL MODERATE TO HEAVY RAINFALL IS ALSO EXPECTED FRIDAY
NIGHT THROUGH THE WEEKEND. CONFIDENCE IN AREAS FAVORED FOR THE
HEAVIEST RAIN DECREASES IN THE LATER PORTION OF THE EXTENDED...BUT
THERE IS CERTAINLY CAUSE FOR CONCERN REGARDING POTENTIAL HYDRO
IMPACTS...ESPECIALLY IN THE SOURIS AND MISSOURI BASINS.

&&

.AVIATION...
BUFR SOUNDINGS AND VAD WIND PROFILERS INDICATING LLWS WILL STILL
BE AN ISSUE AT KBIS/KMOT AND PERHAPS KISN PAST 12Z THIS MORNING.
OTHERWISE...EXPECT VFR CONDITIONS AND A STRONG SE WIND
DEVELOPING...ESPECIALLY SOUTHWEST. KDIK COULD SEE WIND GUSTS NEAR
50 KTS FROM MIDDAY ON. KISN COULD TOP 40 KTS FOR GUSTS.
KBIS/KMOT/KJMS WILL NOT BE QUITE AS WINDY. WINDS WILL DIMINISH
SOMEWHAT THIS EVENING...BUT STILL REMAIN QUITE GUSTY.

&&

.FIRE WEATHER...
ADIABATIC MIXING FROM THE SURFACE TO H850 WILL ALLOW SURFACE
DEWPOINTS TO DROP THIS AFTERNOON WITH MIXING OF ATMOSPHERE AND
STRONG WINDS. EXPECTING MINIMUM RELATIVE HUMIDITIES OF 25 TO 35
PERCENT OVER WESTERN AND CENTRAL NORTH DAKOTA. THE COMBINATION OF
STRONG WINDS...LOW RH...AND PERCENT GREEN VALUES OF 20 TO 30 PERCENT
WILL RESULT IN FIRE DANGER INDEX VALUES IN THE HIGH TO VERY HIGH
CATEGORY OVER THE WESTERN TWO THIRDS OF THE STATE. THE COMBINATION
OF HIGH WINDS AND VERY HIGH VERY FIRE DANGER WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO NEAR 35 PERCENT OCCURS IN THE FAR WESTERN
COUNTIES...NAMELY FROM DIVIDE TO BOWMAN COUNTIES...BUT ALSO
INCLUDING STARK AND DUNN COUNTIES AS WELL. (FROM ADAMS AND HETTINGER
COUNTIES EASTWARD TO GRANT AND SIOUX ARE REPORTED TO HAVE SLIGHTLY
HIGHER PERCENT GREEN VALUES THAN THOSE SURROUNDING COUNTIES.)

THUS A RED FLAG WARNING WILL BE ISSUED FOR THE WESTERN TIER OF
COUNTIES IN NORTH DAKOTA...TO INCLUDE STARK AND DUNN COUNTIES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM
CDT /9 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>021-034-
035-042-045-046.

HIGH WIND WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS
EVENING FOR NDZ031>033-040-041-043-044.

RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM
CDT /8 PM MDT/ THIS EVENING FOR NDZ001-009-017-018-031>033-040-
043.

&&

SHORT TERM/FIRE WEATHER...JV
LONG TERM/AVIATION...KINNEY
Hazardous weather outlook, May 15, 2:51 PM MDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
351 PM CDT SUN MAY 15 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-162100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
351 PM CDT SUN MAY 15 2011 /251 PM MDT SUN MAY 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FROST ADVISORY IS IN EFFECT FOR SOUTH CENTRAL NORTH DAKOTA
TONIGHT. EXPECT LOW TEMPERATURES IN THE LOW TO MID 30S PRODUCING
WIDESPREAD FROST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG SOUTHEAST WINDS WILL DEVELOP OVER WESTERN AND PORTIONS OF
CENTRAL NORTH DAKOTA MONDAY. FAR SOUTHWEST NORTH DAKOTA COULD SEE
WINDS BETWEEN 40 AND 50 MPH...WHICH HAS RESULTED IN A HIGH WIND
WATCH. A WIND ADVISORY HAS BEEN ISSUED FOR THE REST OF WESTERN AND
PORTIONS OF CENTRAL NORTH DAKOTA MONDAY WITH WINDS BETWEEN 25 AND
40 MPH.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY EVENING...TUESDAY...AND
TUESDAY NIGHT ACROSS FAR WESTERN NORTH DAKOTA. THE THUNDERSTORMS
ARE EXPECTED TO REMAIN NON SEVERE.

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN NORTH DAKOTA
THURSDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND
CENTRAL NORTH DAKOTA FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 2:58 AM MDTHigh Wind WarningBISAdams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more17 hr
May 16, 2:36 PM MDTFire Weather WatchBISBottineau, Foster, McHenry, Pierce, Rolette, Stutsman and 1 more13 hr

Nearby

Red Flag Warnings in North Dakota, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.